MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305551
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the sharps coll next gen 5.4qt clear 20/pack lid was found damaged.The following information was provided by the initial reporter, translated from (b)(6) to english: "according to the customer's report, a lid component was found to be damaged.".
 
Event or Problem Description
It was reported that the sharps coll next gen 5.4qt clear 20/pack lid was found damaged.The following information was provided by the initial reporter, translated from japanese to english: "according to the customer's report, a lid component was found to be damaged.".
 
Additional Manufacturer Narrative
H.6.Investigation: according to the dhr review process, the result showed there were no issues reported like damaged lid during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like damaged lid issue for the same part number throughout the last twelve months.According with this investigation and the information provided from the customer it could be seen the following: lot number 0039911 could be seen.The door is broken where the pin should be assembled with the top.As part of this investigation it was noticed that this issue arose from a product sold in japan that¿s why the evidence of the packaging used will be needed to determined the root cause, because in accordance to previous information provided by customer all product sold to japan is being repackaged.Therefore, due to lack of evidence it can¿t be confirmed this nonconformance as a failure mode related to a manufacturing process, because this kind of damages could be generated due to different variables like transit damaged, inadequate packaging to send the product to the end user.H3 other text : see h.10.

Brand Name
SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11276777
Report Number2243072-2021-00220
Device Sequence Number2590632
Product Code FMI
UDI-Device Identifier00382903055517
UDI-Public00382903055517
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305551
Device Catalogue Number305551
Device Lot Number0039911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1